English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Spectraloid operator polynomials, the approximate numerical range and an Eneström-Kakeya theorem in Hilbert space

MPS-Authors
/persons/resource/persons236291

Swoboda,  Jan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Swoboda_spectraloid_2010.pdf
(Any fulltext), 187KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Swoboda, J., & Wimmer, H. K. (2010). Spectraloid operator polynomials, the approximate numerical range and an Eneström-Kakeya theorem in Hilbert space. Studia Mathematica, 198(3), 279-300.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2314-E
Abstract
There is no abstract available